Journals / Hacettepe Journal of Mathematics and Statistics / 2010 / Cilt: 39 - Sayı: 3

A New View of Fuzzy Gamma Rings

Pages
365–378
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

ÖZTÜRK, M. A., YAZARLI, H., JUN, Y. B. (2022). A New View of Fuzzy Gamma Rings. Hacettepe Journal of Mathematics and Statistics, Cilt: 39 - Sayı: 3, 365–378. https://ajindex.com/articles/530671

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (16)

  1. Akta¸s, H. and C¸ a˘gman, N. A type of fuzzy ring, Arch. Math. Logic 46 (3-4), 117–165, 2007.
  2. Barnes, W. E. On the Γ-rings of Nobusawa, Pasific J. Math. 18, 411–422, 1966.
  3. Yong-Chai, Y. Fuzzy ideal and fuzzy quotient rings, J. Fuzzy Math. 12, 19–26, 1985.
  4. Demirci, M. Smooth groups, Fuzzy Sets and Systems 117, 431–437, 2001.
  5. Demirci, M. Smooth subgroups and smooth homomorphisms, Fuzzy Sets and Systems 117, –446, 2001.
  6. Hong, S. M. and Jun, Y. B. A note on fuzzy ideals in gamma rings, Bull. Honam Math. Soc., 39–48, 1995.
  7. Jun, Y. B. and Lee, C. Y. Fuzzy Γ-rings, Pusan Kyongnam Math. J. 8, 163–170, 1992.
  8. Jun, Y. B. and Lee, C. Y. Fuzzy prime ideals in Γ-rings, Pusan Kyongnam Math. J. (Presently, East Asian Math. J.) 9 (1), 105–111, 1993.
  9. Jun, Y. B., U¸ckun, M. and ¨Ozt¨urk, M. A. Fuzzy quotient gamma rings, J. Fuzzy Math. (2), 363–374, 2007.
  10. Kyuno, S. On prime gamma rings, Pacific J. Math. 75 (1), 185–190, 1978.
  11. Morderson, J. M. and Malik, D. S. Fuzzy Commutative Algebra (World Scientitific, Singa- pore, 1998).
  12. Mukherjee, T. K. and Sen, M. K. On fuzzy ideals of a ring I, Fuzzy Sets and Systems 21 (1), –104, 1987.
  13. Nobusawa, N. On generalization of the ring theory, Osaka J. Math. 1, 185–190, 1978. ¨Ozt¨urk, M. A., U¸ckun, M. and Jun, Y. B. Characterizations of artinian and noetherian gamma-rings in terms of fuzzy ideals, Turk J. Math. 26 (2), 199–205, 2002. ¨Ozt¨urk, M. A., U¸ckun, M. and Jun, Y. B. Fuzzy ideals in gamma rings, Turk J. Math. 27 (3), –374, 2003.
  14. Rosenfeld, A. Fuzzy groups, J. Math. Anal. Appl. 35, 512–517, 1971.
  15. Yuan, X. and Lee, E. S. Fuzzy group based on fuzzy binary operation, Comput. Math. Appl., 631–641, 2004.
  16. Zadeh, L. A. Fuzzy sets, Inform Control 8, 338–353, 1965.